# SDR DALA2016060904616

- Difficulty date: June 8, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 43,445 hours, 29,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 180-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT R1 DOOR OPENING FROM BS 180-200 CORRODED.  R & R SUPPORT IAW DWG 9936534.
